MathSciNet Relay Station
MathSciNet bibliographic data
MR2644890 (2011b:42021) 42A85 (52A40 60E15 60G15 94A17)
Cordero-Erausquin, Dario; Ledoux, Michel The geometry of Euclidean convolution inequalities and entropy. Proc. Amer. Math. Soc. 138 (2010), no. 8, 2755–2769.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement